# SDR UALA2011010300035

- Difficulty date: January 3, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,475 hours, 14,090 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED, DISPLAYED ON HSI.  WHEN IN WEATHER RADAR TEST. ANTENNA AND RT DISPLAYED.  REPLACED SCANNER ASSY. CHECKS OK.
